# SDR SWIA202165167

- Difficulty date: December 4, 2021
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N685SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10093
- Aircraft time: 29,356 hours, 28,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE/HOLES FOUND OUT OF LIMITS IN FLIGHT DECK ON LH FRAME AT FS250.00 AND INTERCOSTAL AT FS243.125 JUST ABOVE STRINGER 12A DUE TO EA7RJ3519-25 BRACKET REMOVAL   (FILED - CLOSED)   MOUNTING HOLES IN FLIGHT DECK ON LH FRAME AT FS250.00 AND INTERCOSTAL AT FS243.125 JUST ABOVE STRINGER 12A DUE TO EA7RJ3519-25 BRACKET REMOVAL (4 HOLES TOTAL) ARE OUT OF LIMITS AND REQUIRE REPAIR. REFERENCE CP 23959518 FOR MAJOR REPAIR.
